# SDR R61A201708120603

- Difficulty date: August 12, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,944 hours, 19,624 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CORROSION WAS FOUND ON THE AFT WET AREA FLOORBEAM AT FRAME 90 ON RT SIDE DOUBLER.  REMOVED AND REPLACED THE DOUBLER IAW SRM 51-41-02.
